| Catalog Number |
1012447-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the left anterior descending (lad) coronary artery with moderate calcification, moderate tortuosity and 75% stenosis.The 2.5x15 mm nc trek balloon dilatation catheter (bdc) was advanced without resistance and was inflated to 12 atmospheres (atm), 14 atm and 18 atm and ruptured at 18 atm.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.A non-abbott balloon was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.